# SDR QMLA2016071016073

- Difficulty date: July 10, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N137HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7371
- Aircraft time: 1,574 hours, 5,755 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,574 hours, 3,558 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Part number: 704A04114018
- Part serial: NSN
- Condition: Corroded
- Location: Tail Rotor
- Part time: 1,574 hours, 3,558 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, B
- Precautionary procedure: C

## Discrepancy

WHILE TAKING OFF, THE RIGHT PEDAL BECAME INCREASINGLY HARDER TO MOVE AS POWER WAS APPLIED.  AFTER LIFTING, ABORTED TAKEOFF.  EXECUTED A NORMAL LEFT AND RIGHT PEDAL TURN, MEDIC STATED HE SMELLED SMOKE.  RIGHT PEDAL FELT LIKE IT WAS BINDING WHEN APPLIED DURING PEDAL TURNS.  LANDED AIRCRAFT ON RAMP, ABORTED FLIGHT REQUEST AND SHUTDOWN.
